2019
Том 71
№ 10

All Issues

Bely V. I.

Articles: 8
Article (Russian)

On the curved wedge condition and the continuity moduli of conformal mappings

Bely V. I., Pritsker I. E.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 6. - pp. 763–769

A Jordan curve $L$ is studied, which satisfies an interior or exterior wedge condition for wedges of various geometric forms. We obtain estimates of the continuity moduli for the conformal mappings of the exterior (interior) of $L$ onto the exterior (interior) of the unit disk.

Brief Communications (Russian)

Explicit relations for the reduced module and harmonic measure

Bely V. I., Kravchuk E. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 4. - pp. 576–578

Exact relations are established for the reduced modules of the families of curves separating certain connected subsets in arbitrary connected domains. New explicit expressions for the harmonic measure of a connected boundary subset are obtained as corollaries.

Article (Ukrainian)

Approximation of functions by analytic complex splines in domains with quasiconformal boundary

Bely V. I., Strelkovskaya I. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 5. - pp. 563-568

Article (Ukrainian)

Metric-geometric relations for a conformal mapping of a simply connected domain onto the exterior of the unit disk

Andrievskii V. V., Bely V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 2. - pp. 147–156

Anniversaries (Russian)

Georgii Dmitrievich Suvorov (on his fiftieth birthday)

Aleksandrov I. A., Bely V. I., Danilyuk I. I., Gutlyanskii V. Ya., Lopatinsky Ya. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 3. - pp. 361–364

Article (Ukrainian)

The problem of the best linear methods for approximating functions which are analytic in the unit circle

Bely V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 2. - pp. 104–109

Article (Russian)

On the approximation of functions oT some classcs in a complcx region. II

Bely V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 2. - pp. 3-18

Article (Russian)

Problems of the approximation of the functions of some classes in a complex region. 1

Bely V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 1. - pp. 3-17